# SDR UIEA2013112500570

- Difficulty date: November 25, 2013
- Submitted: November 25, 2013
- Operation: Air carrier
- Aircraft: N459MC
- Make and model: Boeing 747-400
- Aircraft serial: 26344
- Aircraft time: 76,909 hours, 15,052 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 80217011
- Part serial: 900631
- Condition: Inoperative
- Location: Nr 4
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EICAS MESSAGE BLEED 4, NACELLE ANTI-ICE INOPERATIVE.  REPLACED  NR 4 HPSOV, OPS CHECKS NORMAL.
